# SDR USAA980598

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Entry Doorway
- Part time: 33,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK VISUAL INSPECTION VERIFIED WITH HFEC, FOUND A .375 INCH CRACK LOWER HINGE CUTOUT ON FORWARD ENTRY DOOR SKIN.  FABRICATED DOUBLER AND INSTALLED PER SB 737-52-1096 FIG 3 AND EA 63034.  (M)
